Title

The Shoemaker's Knife

SMC Author

L. Raphael Patton F.S.C.

SMC Affiliated Work

1

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

4-1973

Publication Title

Mathematics Teacher

Scholarly

yes

Volume

66

Issue

4

First Page

319

Last Page

323

Disciplines

Mathematics

Original Citation

Patton, F.S.C., Br. Raphael. April 1973. “The Shoemaker's Knife”, Mathematics Teacher, vol. LXVI, issue 4, 319-323. https://www.jstor.org/stable/27959281

Share

COinS